# SDR FDEA201609013100

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,934 hours, 20,355 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT TEST, FT AM 4.73 ALT GEAR EXTENSION, ALT GEAR EXTEND SWITCH SELECTED DOWN THE ALT GEAR C/B  POPPED, 5-5.  C/B RESET AFTER 2 MINUTES.  ALT GEAR EXTEND SWITCH RESELECTED FOR MORE THAN 2 SECONDS, ALT GEAR DID NOT EXTEND. C/B, F-5, STAYED RESET.
